# SDR USAA040664

- Difficulty date: August 30, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BUSHING CORRODED .125 INCH BY .125 INCH AREA, RT HORIZ STAB R-10 LUG.  NEW BUSHING INSTALLED PER SRM 55-10-10.  (M)
